Skip to Main content
Number of documents

42

Publications of Romain Abraham


Journal articles37 documents

  • Romain Abraham, Aymen Bouaziz, Jean-François Delmas. Very fat geometric galton-watson trees. ESAIM: Probability and Statistics, EDP Sciences, 2020, 24, pp.294-314. ⟨10.1051/ps/2019026⟩. ⟨hal-01591656⟩
  • Romain Abraham, Pierre Debs. Penalization of Galton-Watson processes. Stochastic Processes and their Applications, Elsevier, 2020, 130, pp.3095-3119. ⟨hal-01744802⟩
  • Romain Abraham, Jean-François Delmas. Asymptotic properties of expansive Galton-Watson trees. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2019, 24, Paper 15, 1-51. ⟨10.1214/19-EJP272⟩. ⟨hal-01661755⟩
  • Romain Abraham, Jean-François Delmas, Hongsong Guo. Critical multi-type Galton- Watson trees conditioned to be large. Journal of Theoretical Probability, Springer, 2018, pp.757-788. ⟨10.1007/s10959-016-0739-8⟩. ⟨hal-01224696v2⟩
  • Romain Abraham, Maïtine Bergounioux, Pierre Debs. Automatic choice of the threshold of a grain filter via Galton-Watson trees. Application to granite cracks detection. Journal of Mathematical Imaging and Vision, Springer Verlag, 2018, 6 (1), pp.50-69. ⟨hal-01337551v2⟩
  • Romain Abraham, Jean-François Delmas. Reversal property of the Brownian tree. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2018, 15, pp.1293-1309. ⟨hal-01613842⟩
  • Maïtine Bergounioux, Isabelle Abraham, Romain Abraham, Guillaume Carlier, Erwan Le Pennec, et al.. Variational methods for tomographic reconstruction with few views. Milan Journal of Mathematics, Springer Verlag, 2018, 86 (2), pp.157--200. ⟨hal-01817172⟩
  • I. Abraham, R. Abraham, M. Bergounioux, Guillaume Carlier. Tomographic Reconstruction from a Few Views: A Multi-Marginal Optimal Transport Approach. Applied Mathematics and Optimization, Springer Verlag (Germany), 2017, 75 (1), pp.55-73. ⟨10.1007/s00245-015-9323-3⟩. ⟨hal-01065981v3⟩
  • Romain Abraham, Aymen Bouaziz, Jean-François Delmas. Local limits of galton-watson trees conditioned on the number of protected nodes. Journal of Applied Probability, Cambridge University press, 2017, 54, pp.55-65. ⟨hal-01195701v2⟩
  • Romain Abraham, Jean-François Delmas. $\beta$-coalescents and stable Galton-Watson trees. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2015, 12, pp.451-476. ⟨hal-00805322v2⟩
  • Romain Abraham, Jean-François Delmas, Hui He. Pruning of CRT-sub-trees. Stochastic Processes and their Applications, Elsevier, 2015, 125, pp.1569-1604. ⟨hal-00763707⟩
  • Romain Abraham, Jean-François Delmas. Local limits of conditioned Galton-Watson trees: the infinite spine case.. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2014, 19, Article 2, pp 1-19. ⟨10.1214/EJP.v19-2747⟩. ⟨hal-00813145v4⟩
  • Romain Abraham, Jean-François Delmas. Local limits of conditioned Galton-Watson trees: the condensation case. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2014, 56, Article 56, pp 1-29. ⟨hal-00909604⟩
  • Romain Abraham, Jean-François Delmas, Patrick Hoscheit. Exit times for an increasing Lévy tree-valued process. Probability Theory and Related Fields, Springer Verlag, 2014, 159 (1-2), pp.357-403. ⟨10.1007/s00440-013-0509-9⟩. ⟨hal-00673870v2⟩
  • Romain Abraham, Jean-François Delmas. Record process on the Continuum Random Tree. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2013, 10, pp.251. ⟨hal-00609467v3⟩
  • Romain Abraham, Jean-François Delmas. The forest associated with the record process on a Lévy tree. Stochastic Processes and their Applications, Elsevier, 2013, 123, pp.3497-3517. ⟨hal-00686569v2⟩
  • Romain Abraham, Jean-François Delmas. A construction of a $\beta$-coalescent via the pruning of Binary Trees. Journal of Applied Probability, Cambridge University press, 2013, 50 (3), pp.772-790. ⟨hal-00711518v2⟩
  • Romain Abraham, Jean-François Delmas, Patrick Hoscheit. A note on Gromov-Hausdorff-Prokhorov distance between (locally) compact measure spaces. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2013, 18, pp.14. ⟨10.1214/EJP.v18-2116⟩. ⟨hal-00673921⟩
  • Romain Abraham, Jean-François Delmas, Hui He. Pruning Galton-Watson Trees and Tree-valued Markov Processes. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2012, 48 (3), pp.688-705. ⟨10.1214/11-AIHP423⟩. ⟨hal-00497035v2⟩
  • Romain Abraham, Jean-François Delmas. A continuum-tree-valued Markov process. Annals of Probability, Institute of Mathematical Statistics, 2012, 40 (3), pp.1167-1211. ⟨10.1214/11-AOP644⟩. ⟨hal-00379118v3⟩
  • Romain Abraham, Jean-François Delmas, Guillaume Voisin. Pruning a Lévy continuum random tree. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2010, 15, pp.1429-1473. ⟨hal-00270803v3⟩
  • Romain Abraham, Jean-François Delmas. Changing the branching mechanism of a continuous state branching process using immigration. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2009, 45 (1), pp.226-238. ⟨10.1214/07-AIHP165⟩. ⟨hal-00096275v2⟩
  • Romain Abraham, Jean-François Delmas. Fragmentation associated with Levy processes using snake. Probability Theory and Related Fields, Springer Verlag, 2008, 141, pp.113-154. ⟨10.1007/s00440-007-0081-2⟩. ⟨hal-00014673v2⟩
  • Romain Abraham, Maïtine Bergounioux, Emmanuel Trélat. A penalization approach for tomographic reconstruction of binary axially symmetric objects. Applied Mathematics and Optimization, Springer Verlag (Germany), 2008, 58 (3), pp.345-371. ⟨10.1007/s00245-008-9039-8⟩. ⟨hal-00139494v2⟩
  • Romain Abraham, Jean-François Delmas. Williams' decomposition of the Lévy continuous random tree and simultaneous extinction probability for populations with neutral mutations. Stochastic Processes and their Applications, Elsevier, 2008, 119, pp.1124-1143. ⟨hal-00141154v2⟩
  • Romain Abraham, Jean-François Delmas. Feller property and infinitesimal generator of the exploration process. Journal of Theoretical Probability, Springer, 2007, 20, pp.355-370. ⟨10.1007/s10959-007-0082-1⟩. ⟨hal-00015553⟩
  • Romain Abraham, Jean-François Delmas. Asymptotics for the small fragments of the fragmentation at nodes. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2007, 13 (1), pp.211-228. ⟨10.3150/07-BEJ6045⟩. ⟨hal-00020262⟩
  • Romain Abraham, Jean-Stephane Dhersin, Bernard Ycart. Strong convergence for urn models with reducible replacement policy. Journal of Applied Probability, Cambridge University press, 2007, 44 (3), pp.652-660. ⟨10.1239/jap/1189717535⟩. ⟨hal-00087017⟩
  • Isabelle Abraham, Romain Abraham, Agnes Desolneux, Sebastien Li-Thiao-Te. Significant edges in the case of a non-stationary Gaussian noise. Pattern Recognition, Elsevier, 2007, 40, pp.3277-3291. ⟨hal-00079148v2⟩
  • Romain Abraham, Olivier Rivière. Forward-backward stochastic differential equations and PDE with gradient dependent second order coefficients. ESAIM: Probability and Statistics, EDP Sciences, 2006, 10, pp.184-205. ⟨hal-00008569⟩
  • Romain Abraham, Jean-François Delmas. Solutions of $\Delta u=4 u^2$ with Neumann's conditions using the Brownian snake. Probability Theory and Related Fields, Springer Verlag, 2004, 128, pp.475-516. ⟨hal-00022232⟩
  • Romain Abraham, J.-F. Delmas. Solutions of $\Delta u=4 u2$ with Neumann's conditions using the Brownian snake. Probability Theory and Related Fields, Springer Verlag, 2004, pp.475 - 516. ⟨hal-00170684⟩
  • Romain Abraham, Jean-François Delmas. Some properties of the exit measure for super-Brownian motion. Probability Theory and Related Fields, Springer Verlag, 2002, 122, pp.71-107. ⟨hal-00022236⟩
  • Romain Abraham, J.-F. Delmas. Poisson snake and fragmentation. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2002, 7, pp.1. ⟨hal-00170693⟩
  • Romain Abraham, J.-F. Delmas. Some properties of the exit measure for super-Brownian motion. Probability Theory and Related Fields, Springer Verlag, 2002, 122, pp.71-107. ⟨hal-00170696⟩
  • Romain Abraham, Laurent Serlet. Representations of the Brownian snake with drift. Stochastics and Stochastics Reports, Informa UK (Taylor & Francis), 2002, 73, pp.287-308. ⟨hal-00170691⟩
  • Romain Abraham, Laurent Serlet. Representations of the Brownian snake with drift. Stochastic and Stochastics Reports, 2002, 73, pp.287-308. ⟨hal-00022234⟩

Preprints, Working Papers, ...5 documents

  • Romain Abraham, Jean-François Delmas, Hui He. Some Properties of Stationary Continuos State Branching Processes. 2020. ⟨hal-02614083⟩
  • Romain Abraham, Jean-François Delmas, Michel Nassif. GLOBAL REGIME FOR GENERAL ADDITIVE FUNCTIONALS OF CONDITIONED BIENAYMÉ-GALTON-WATSON TREES. 2020. ⟨hal-02941122⟩
  • Jean-François Delmas, Romain Abraham. Exact simulation of the genealogical tree for a stationary branching population and application to the asymptotics of its total length. 2018. ⟨hal-01413614v3⟩
  • Romain Abraham, Jean-François Delmas. An introduction to Galton-Watson trees and their local limits. 2015. ⟨hal-01164661v2⟩
  • Isabelle Abraham, Romain Abraham, Maïtine Bergounioux. A variational method for tomographic reconstruction with few views. 2012. ⟨hal-00697218v2⟩